| Model Number |
TB-0520FCS |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/27/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that during a therapeutic, open multiple liver lesion resection procedure, under general anesthesia, thunderbeat probe portion of the probe broke off into the upper right quadrant of the abdomen, under the rib cage.The broken piece was successfully retrieved using forceps, and no unplanned diagnostic imaging was required to locate or confirm removal of the fragment.The procedure was completed with an olympus back-up device.A 15-minute delay in the procedure was reported.No patient injury or harm resulted from the event.
Event or Problem Description
No additional information received from customer.
Additional Manufacturer Narrative
Correction is being made to previously submitted g3 - date received by manufacturer, which was not late.The correct date was 6/4/2025.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the final investigation.Updated field : d8, g1 based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.Olympus will continue to monitor field performance for this device.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
No additional information received from customer.